WELL I HAD A BIG FLAIR LAST NIGHT WOW

ALL ME BACK WAS LIKE WATER ATTACKING IT THEN ME HANDS THEN MY FINGERS WONDER WHAT THE HELL WAS HAPPENING AND THIS MORNING I CANT USE MY LEGS PROPPER KNEES FEEL LIKE THEY ARE FULL OF WATER. I STOPPED TAKING MY PREDISTONE 5MG AND FELT A BIT BETTER BUT NOW HELL IM WORRIED TO DEATH ON ALL THE THINKS GOING ON IN MY BODY FROM JUST STARTING WITH A ANKLE SORE MRI SAYS NOTHING WRONG IN ANKLE AND A BIT IN KNEE BUT THE INFO FOR THE BACK WAS DIFFERENT

L3/4 THEIR IS LOSS OF NORMAL DISC HYDRATION SIGNAL THEIR IS GENERALISED ANNULAR BULGING WITH A SLIGHT MORE BROADER BASED COMPONENT EXITING FROM THE CENTRE THROUGH LEFT PARA CENTRAL REGIONS THIS MATERIAL ALSO IMPINGES INTO THE INFERIOR OF THE EXITING ROUT CANAL THEIR IS NO SIGNIFICANT NEURAL TISSUE COMPRESSION THEIR IS ALSO A SMALL POSTERIOR ANNULAR TEAR AT THIS LEVEL THEIR IS SOME POSTERIOR FACET JOINT AO AND LIGAMENT HYPERERTROPHY

L5 S1 THE DISC IS DEGENERATED THEIR IS GENERALISED ANNULAR BULGING THEIR IS SOME POSTERIOR FACET JOINT OA AND LIGAMENT HPERTHROPHY THE ROUT EXITING FROM THIS BILATERALLY ARE A LITTLE NARROWED BUT THEIR REMAIN CSF AND FAT AROUND THE NERVE ROOT AND THEIR IS NO SIGNIFICANT EXITING NERVE COMPROMISE NORMAL CALIBRE AORTA

WHERE THE HECK AS ALL THIS COME FROM IN 13 WEEKS CAN LUPUS DO ALL THIS SORT OF THING I DONT THINK ANYTHING HAS ESSCAPED IT THIS TIME

4 Replies

oldestnewest
  • Hi minka,

    I'm sorry to hear about all of these problems that you are currently experiencing.

    Did you discuss stopping your steroids with your doctor? It is important to wean off them slowly, especially if you have been on them for a long time, because otherwise it can cause quite severe side effects.

    I couldn't say whether this has all occurred suddenly as a result of your lupus or whether damage has been accruing for some time.

  • just came on 14 weeks ago now im only on 5 pred so i thought i would stop see how it goes i have my mri report on back and that dosnt look to good on the lower back as i have said befor 13 weeks and all this.

  • Sorry to hear that.

    My rheumy /lupus consultant ,who rides a pan European, insisted shortly after diagnosis, I changed to riding cruisers or trike due to strain on back tendons etc aggravated by Lupus .I do have Eds aswell so that doesnt help but having had Mri results showing back/spine compromised so duly changed riding position to back and knee friendly which has slowed degradation of back,hips and knees.At least him being a biker he understood to look for a workable change and not ask me to stop.

    Do contact consultant though re pred drop as can seriously mess you up.

    Safe riding

  • How long have you been on pred? Most people need to reduce their pred very slowly, even from 5mg it is often done gradually over months. Please talk to you doctor about this and get their advice.

You may also like...